Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Sneezing after sex, movement in chest, running nose. Reason?

Hello Doctor, am Michael, 37yrs, l want to know why am having this symptom immediate after sex, (1)serious sneeze and am while sneezing that will be a kind of movement of something down my abdominal to my chest and once this thing get to my chest then the second symptom will started which is running of nose (3) my stomach will big as if have over feeding myself (4) can l call it internal heat of the body or high temperature and the temperature go higher each time l want to have sex (5) burning during urination and after urination (6) sometimes my pelvic heavy (7)quick ejaculation . and each time l take the following drug l feel relive, chloramphenicol 250mg, ciprofloxacin 500mg, and phenoxymethylepencillin 250mg or if l take full malaria treatment am total free of all this symptom but any day l have sex whether with condom or without condom. please help me what can l do?
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  488
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
YOU ARE HAVING EXERCISE INDUCED ALLERGIES
IN INTIAL STAGES THE ALLERGIES ARE HIDDEN AND THEY ONLY EXPRESS THEMSELVES AS SYMPTOMPS WHEN YOU DO EXERCISE IN ANY FORM LIKE FAST RUNNING SEX AND OTHER HARD EXERCISES
DONRT TAKE ANTIBIOTICS
ONLY TAKE ANTI ALLERGICS
GET ALLERGY TSTSTO FIND OUT HIDDEN ALLERGIES
AND CAN TREAT THEM
TILL YOU GET INVESTIGATED TAKE TAB ALLEGRA 120 MGM 1 HR BEFORE DOING SEX
AND APPLY NOEOSPORIN H EYE OINTMENT IN NOSE BD REGULARLY TILL YOU START RX
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor